MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,4.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,4.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048866
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A verification of failure mode reported in the current manufacturing process was conducted as follows: 50 samples were taken from the current production, the cuff from the samples were inflated, defect reported "unable to inflate - cuff" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the cuff did not inflate during a pretest before use.Therefore, a new unit was opened instead".No patient involvement reported.

Brand Name
HUDSON ET TUBE,CF,4.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key14110985
Report Number3003898360-2022-00108
Device Sequence Number15010070
Product Code BTR
UDI-Device Identifier14026704616456
UDI-Public14026704616456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN048866
Device Catalogue Number5-10108
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown